# SDR USAA2013042400002

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 42,176 hours, 15,278 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING THE 2S CHECK FOUND THE R-3 DOOR ASSIST BOTTLE LOW ON PRESSURE.  REPLACED DIAPHRAGM, PIN AND SERVICED BOTTLE AIRBUS 321 AMM 52-22-00-614-002-A.
